# SDR LR7A2010091400044

- Difficulty date: September 13, 2010
- Submitted: September 14, 2010
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- Aircraft time: 39,845 hours, 19,754 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Condition: Damaged
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-10 CHECK PER JOB CARD HC5712 FOUND RT INBOARD UPPER FWD CORNER FITTING NODE THICKNESS EXCEEDING LIMITS.  REPLACED CORNER FITTING IAW LOCKHEED SMP583 CHAP 51-60 & 51-70.
